# SDR UIEA2011022800133

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 53,827 hours, 9,769 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7303079299910
- Part serial: 200004059
- Condition: Stuck
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FIRE INDICATION, WARNING AND FIRE BELL DURING CLIMB. PERFORMED "FIRE ENGINE 4" CHECKLIST PER QRH. FIRE EXTINGUISHED IMMEDIATELY AFTER DISCHARGE OF ONE BOTTLE(FOUND NR 4 PRSOV STUCK OPEN. REPLACED PRSOV AND PERFORMED PNEUMATIC HEALTH CHECK. ALL PNEUMATIC CHECKS SATISFACTORY.)
